# SDR UIEA2013012300023

- Difficulty date: January 20, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 56,660 hours, 8,522 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1900-1905
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK CORROSION AT BS 1900-1905, RBL 11.   REPAIRED IAW SRM FIG 53-00-52-2R-12 REPAIR 12 FIG 201, RS RI-53-25-10116 CORROSION INHIBITOR COMPOUND APPLIED IAW SRM 51-20-01.
